# SDR SWAA2025102114269

- Difficulty date: September 12, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT LOCATE BTW BS 312 TO BS 328 LBL 12 WL 208.1 AT FWD GALLEY AREA.  REPLACED THE FLOOR SUPPORT IAW SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 27 REV -.
